# SDR SWIA2018040244460

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 30,392 hours, 29,376 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  CREW FELT A COUPLE OF ABRUPT VIBRATIONS,  THEN NOTICED THE ITT WAS ABOUT 910.  CREW DECREASED ENGINE POWER AND FELT MORE VIBRATIONS, LEVELED OUT 13000 FT.  FA REPORTED VIBRATIONS ON THE LT SIDE OF THE ACFT,  RETURNED TO FIELD. EMERGENCY DECLARED. LT ENGINE ITT WAS HIGHER THAN THE RT DURING FINAL. LANDING WAS UNEVENTFUL TAXIIED TO THE GATE. ENGINE WAS NEVER SHUT DOWN. OPEN.
